Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 121, NWS Mobile, AL

November 12, 2018Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Nov 12, 2018, 3:26 PM CST for Okaloosa County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 12, 2018, 3:26 PM CST (21:26 UTC)
Expired
Nov 12, 2018, 4:03 PM CST
In force
37 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 55 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 12, 11:46 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WUUS54 KMOB 122126
SVRMOB
FLC091-122215-
/O.NEW.KMOB.SV.W.0121.181112T2126Z-181112T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
326 PM CST MON NOV 12 2018

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Okaloosa County in northwestern Florida...

* Until 415 PM CST.

* At 325 PM CST, severe thunderstorms were located along a line
  extending from near Wright to Ocean City to near Fort Walton Beach
  to 5 miles south of Cinco Bayou to 13 miles southwest of Destin to
  16 miles south of Mary Esther, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB,
  Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco
  Bayou and Eglin Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.

LAT...LON 3031 8664 3034 8667 3043 8666 3047 8680
      3048 8680 3071 8639 3046 8639 3048 8633
      3047 8630 3048 8628 3040 8628 3039 8629
      3042 8631 3038 8633 3040 8639 3028 8639
      3029 8664
TIME...MOT...LOC 2125Z 241DEG 37KT 3048 8667 3047 8660 3038 8661 3034
8658 3022 8660 3018 8657 3013 8659

HAIL...<.75IN
WIND...60MPH
 
$$

JLH
2 follow-up statements
673 
WWUS54 KMOB 122137
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
337 PM CST MON NOV 12 2018

FLC091-122215-
/O.CON.KMOB.SV.W.0121.000000T0000Z-181112T2215Z/
Okaloosa FL-
337 PM CST MON NOV 12 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR SOUTHEASTERN OKALOOSA COUNTY...

At 336 PM CST, severe thunderstorms were located along a line
extending from 5 miles west of Niceville to Valparaiso to 4 miles
east of Eglin AFB to Destin to 11 miles southeast of Cinco Bayou to
15 miles southeast of Fort Walton Beach, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Niceville, Destin, Eglin AFB, Valparaiso, Lake Lorraine, Shalimar and
Eglin Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.

LAT...LON 3040 8657 3053 8661 3071 8639 3046 8639
      3048 8633 3047 8630 3048 8628 3040 8628
      3039 8629 3042 8631 3038 8633 3040 8639
      3028 8639 3029 8656
TIME...MOT...LOC 2136Z 244DEG 35KT 3054 8656 3051 8652 3044 8648 3039
8647 3028 8651 3022 8652 3017 8653

HAIL...<.75IN
WIND...60MPH
 
$$

JLH
247 
WWUS54 KMOB 122203
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
403 PM CST MON NOV 12 2018

FLC091-122212-
/O.CAN.KMOB.SV.W.0121.000000T0000Z-181112T2215Z/
Okaloosa FL-
403 PM CST MON NOV 12 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKALOOSA COUNTY
IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.

LAT...LON 3040 8657 3053 8661 3071 8639 3046 8639
      3048 8633 3047 8630 3048 8628 3040 8628
      3039 8629 3042 8631 3038 8633 3040 8639
      3028 8639 3029 8656
TIME...MOT...LOC 2201Z 241DEG 37KT 3067 8630 3064 8626 3057 8622 3052
8621 3041 8625 3035 8626 3030 8627

$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 12, 12:05 PM CST, 3 hours 21 minutes earlier.

Area forecast discussion, Nov 12, 12:05 PM CST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1205 PM CST Mon Nov 12 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...
IFR Conditions expected for the majority of the forecast period
main due to lowered ceilings. Isolated instances of LIFR
conditions are possible underneath thunderstorms from lowered
visibilities throughout the day. Winds are expected to shift more
out of the north later this evening behind an approaching cold
front. DJ/17

&&

.PREV DISCUSSION... /issued 1049 AM CST Mon Nov 12 2018/

DISCUSSION...See updated information for land and marine areas below.

UPDATE...12.12Z upper air analysis shows a sharpening high level
trof from the northern high plains to the four corners of the
desert southwest. East of the long wave upper trof, jet structure
is intensifying from the southern high plains to across the OH
River valley. In the lower levels, a southward surge of H85 cold
air advection has become more pronounced this morning into the
southern plains. Over the Gulf coast, a low level/surface warm
front was positioned very near the coast, with moisture increasing
and flowing northward off the Gulf. South of the warm front, a
pronounced warm sector was observed. Sbcapes from 500 J/KG near
portions of the coast increase to over 2000 J/KG over the open
Gulf waters in the presence of diffluent 0-6 km bulk shear in
excess of 40 knots. With the warm frontal boundary nearby,
supercellular storm clusters over the Gulf, as they track north
northeast, have had a history of producing tight rotational
couplets where 0-1 KM storm relative helicity values have been
well over 200 m2/s2. As cells move north of the boundary, storm
clusters will become elevated and rotation will decrease as
forecasters have been seeing. With that said, the severe
weather/isolated tornado threat looks to remain focused along the
coastal counties and open Gulf waters and the tornado watch
currently in effect over these areas will possibly be extended
into the afternoon.

No changes made to the heavy rain threat as waves of showers/storms
will continue to stream north northeast and will add to precipitation
amounts in the near and short term. /10

PREV DISCUSSION... /issued 836 AM CST Mon Nov 12 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Okaloosa county Florida has been added to Tornado Watch
426 in effect thru noon today. Zones updated to reflect this
change. No other changes made to coastal headlines. /10

PREV DISCUSSION... /issued 716 AM CST Mon Nov 12 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
18Z issuance...IFR to MVFR today as widespread SHRA and a few TSRA
overspread the region. Some storms may be severe over the western
FL panhandle as well as southern portions of southeast MS and
southwest AL. Strong winds and greatly reduced visibility near the
strongest storms that develop today.

PREV DISCUSSION... /issued 527 AM CST Mon Nov 12 2018/

DISCUSSION...Updated for latest marine discussion below.

MARINE...A Tornado watch is in effect for the near waters of AL
and NWFL out to 20 nm through noon today. A moderate to strong
southerly wind flow will develop later this morning and continue
through this afternoon ahead of a strong cold front that is
expected to move through the marine area tonight. A strong
offshore flow will occur in the wake of the front late tonight
through Wednesday. Scattered to numerous showers and
thunderstorms, some capable of producing wind gusts to 50 knots
and waterspouts, can be expected ahead of the cold front through
this afternoon.

PREV DISCUSSION... /issued 500 AM CST Mon Nov 12 2018/

HEAVY RAINFALL AND A FEW SEVERE STORMS EXPECTED IMPACT THE
REGION TODAY...

NEAR TERM /Now Through Tuesday/...Early morning surface analysis
shows an area of low pressure over the northwestern Gulf of
Mexico, with an associated warm front extending eastward across
the northern Gulf of Mexico, likely extending just a little north
of 20 nm offshore. Scattered severe storms, some with strong
rotation, have already been developing along and south of the warm
front over the marine area this morning. The warm front is
forecast to lift north to near the Alabama and western Florida
panhandle coast over the next few hours, then farther inland
across much of southwest and south central Alabama this afternoon
as the wave of low pressure approaches far southwest Alabama along
an approaching cold front. Dewpoints will increase to the mid 60s
to around 70 F as the warm front lifts north today, yielding some
instability with MLCAPE values between 500-1000 J/KG. This
instability, in combination with a strengthening low level jet
will allow for low level shear favorable for supercell storm
structures capable of producing damaging winds and a few tornadoes
in the warm sector today. A Slight Risk of severe weather has
been added south of a Wiggins, MS to Andalusia, AL line today,
with a marginal severe risk south of a New Augusta, MS to Luverne,
AL line. Tornado Watch #426 has been recently issued for portions
of far southeast MS, far southwest AL, and the western FL
panhandle as severe threat will be increasing there over the next
few hours as the warm front lifts inland.

Otherwise, periods of heavy rainfall are expected today as
widespread showers and a few storms spread into the region ahead
of the approaching front and mid level trough axis. Areas along
and south of the warm front stand the best potential to receive
the heaviest rain today, and will continue to advertise up to 3-5"
of rainfall in the Flash Flood Watch area, with 1-3" of rain
possible farther north and west. The cold front sweeps from west
to east across the area this evening into late tonight. Moist
southwest flow will allow for a continued high chance of rain even
behind the front through Tuesday. Highs today range around 60 to
the mid 60s north of the warm front, and around 70 to the mid 70s
south of the boundary. Turning colder tonight over the western
zones behind the front. Colder area wide Tuesday with highs in
the 50s over most areas along with elevated north winds.

A High Risk of rip currents is in effect along area beaches
through tonight. /21

SHORT TERM /Tuesday night Through Wednesday night/...A period of
cold and rainy weather continues Tuesday night as very moist
southwest flow aloft continues atop the cold dome. Rain chances
should diminish from west to east Wednesday evening as the upper
low finally gets pushed northeastward toward the Mid-Mississippi
and Tennessee Valley region. Much below normal temperatures
expected during this period. /21

LONG TERM /Thursday Through Sunday/...Much drier zonal flow
develops through the long term period, with no precipitation
expected. Continued cool. /21

MARINE...Numerous showers and thunderstorms will continue to
spread north over the marine area this morning in response to a
warm front moving northward out ahead of a developing surface low
and cold front approaching from the west. Along and south of the
front conditions are favorable for strong to possible severe
thunderstorms due to high vertical wind shear and moderate
instability in the boundary layer. Most of these thunderstorms
will continue moving northward towards he coast through most of
the day. Some of these storms will be capable of producing winds
up to 50 knots or higher along with large waterspouts. A strong
offshore flow is expected in the wake of the cold front late
tonight through Wed with seas building to 6 to 8 feet well
offshore by early Tue afternoon, continuing through early Wed
morning. Winds and seas will slowly subside Wed through Thu. A
small craft advisory is currently in effect through 3 PM CST for
the strong onshore flow today and will likely be extended through
tonight and Tue with the strong offshore flow developing in the
wake of the front. 32/ee...

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Tuesday afternoon for ALZ056-059-060-
     261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

FL...Flash Flood Watch through Tuesday afternoon for FLZ201>206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 7 AM CST Wednesday for GMZ630>636-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 12, 7:00 AM CST, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
700 AM CST Mon Nov 12 2018

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131300-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
700 AM CST Mon Nov 12 2018

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Numerous to widespread showers and a few thunderstorms will spread
over the area today along and advancing warm front near the coast
and also ahead of a cold front approaching from the west. Some
storms could become severe with damaging winds and tornadoes,
especially south of a Wiggins to Andalusia line.

Heavy rainfall amounts of 2 to 4 inches with locally higher
totals over 5 inches will be possible, especially along and south
of a Mobile to Andalusia line today. Heavy rainfall could lead to
flash flooding.

There is a high risk of rip currents along area beaches through
tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Locally heavy rain may continue into Tuesday morning over portions
of the area.

A light freeze still cannot be ruled out mainly over interior
southeast Mississippi and southwest Alabama Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation may be requested today.

GMZ630>636-650-655-670-675-131300-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
700 AM CST Mon Nov 12 2018

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms will spread across
the marine area today. Some storms will become strong to severe
and capable of producing tornadoes, wind gusts over 40 knots,
frequent lightning, and very heavy rain.

Increasing winds will bring hazardous conditions for small craft
through tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Hazardous conditions for small craft will continue Tuesday through
Wednesday night.

In the hours before

Local storm report, Nov 12, 1:26 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
126 PM CST MON NOV 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TORNADO          6 ENE ORIOLE BEACH      30.40N 87.00W
11/12/2018                   SANTA ROSA         FL   TRAINED SPOTTER

            TRAINED STORM SPOTTER CALLED-IN TO REPORT
            CLOUD ROTATION WITH WIND ROTATION AT THE
            SURFACE NEAR THE CORNER OF EAST BAY BLVD AND
            GULF BREEZE PARKWAY. TWO CARS HAD TO COME TO
            A STOP TO AVOID BEING PUSHED OFF THE ROAD.

&&

DRJ
Local storm report, Nov 12, 1:30 PM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CST MON NOV 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     6 ENE ORIOLE BEACH      30.40N 87.00W
11/12/2018                   SANTA ROSA         FL   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED TREE LIMBS AND
            POWERLINES DOWN NEAR THE CORNER OF EAST BAY
            BLVD AND GULF BREEZE PARKWAY. TIME ESTIMATED
            FROM RADAR.

&&

DRJ
Local storm report, Nov 12, 2:26 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
226 PM CST MON NOV 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     7 W NAVARRE             30.40N 86.98W
11/12/2018                   SANTA ROSA         FL   PUBLIC

            ONLINE PUBLIC REPORT THAT A NEIGHBORHOOD
            PLAYGROUND WAS TORN FROM GROUND AND BLOWN
            APPROX 100 FEET. TIME ESTIMATED FROM RADAR.

&&

DRJ
Local storm report, Nov 12, 2:39 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
239 PM CST MON NOV 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     TSTM WND GST     2 WNW GULF BREEZE       30.37N 87.21W
11/12/2018  M39 MPH          GMZ634             FL   MESONET

            WEATHERFLOW MESONET SITE AT FAIR POINT LIGHT
            WITHIN 1 MILE OF THE COAST RECORDED A WIND
            GUST OF 39 MPH.

&&

CF
Local storm report, Nov 12, 2:44 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
244 PM CST MON NOV 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 AM     TSTM WND GST     2 WNW GULF BREEZE       30.37N 87.21W
11/12/2018  M40 MPH          GMZ634             FL   MESONET

            WEATHERFLOW MESONET SITE AT FAIR POINT LIGHT
            WITHIN 1 MILE OF THE COAST RECORDED A WIND
            GUST OF 40 MPH.

&&

CF
Special weather statement, Nov 12, 3:17 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
317 PM CST MON NOV 12 2018

FLZ205-206-122200-
Okaloosa Inland FL-Okaloosa Coastal FL-
317 PM CST MON NOV 12 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN OKALOOSA COUNTY UNTIL 400 PM CST...

At 316 PM CST, the strong thunderstorms were located along a line
extending from 7 miles west of Wright to near Mary Esther to 8 miles
southwest of Fort Walton Beach to 10 miles southwest of Cinco Bayou
to 15 miles southeast of Navarre Beach, and moving northeast at 40
mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco Bayou and
Eglin Air Force Base.

A Tornado Watch remains in effect until 700 PM CST for northwestern
Florida.

LAT...LON 3038 8683 3039 8680 3039 8683 3040 8684
      3041 8680 3050 8680 3078 8639 3046 8639
      3047 8635 3038 8634 3040 8639 3033 8640
      3029 8656 3028 8681
TIME...MOT...LOC 2116Z 223DEG 36KT 3045 8676 3039 8669 3032 8670 3028
8668 3020 8670

JLH

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 3:09 AM CSTRip Current StatementMOBEscambia, Okaloosa, Santa Rosa27 hr
Nov 12, 6:48 AM CSTSpecial Weather StatementMOBEscambia42 min
Nov 12, 8:56 AM CSTSevere Thunderstorm WarningMOBEscambia, Santa Rosa29 min
Nov 12, 8:59 AM CSTTornado WarningMOBEscambia, Santa Rosa19 min
Nov 12, 11:15 AM CSTTornado WarningMOBEscambia, Santa Rosa45 min
Nov 12, 11:32 AM CSTAreal Flood AdvisoryMOBEscambia, Santa Rosa118 min
Nov 12, 11:59 AM CSTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa13 min
Nov 12, 3:17 PM CSTSpecial Weather StatementMOBOkaloosa43 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.